The abelian sandpile model on a random binary tree

Abstract : We study the abelian sandpile model on a random binary tree. Using a transfer matrix approach introduced by Dhar & Majumdar, we prove exponential decay of correlations, and in a small supercritical region exponential decay of avalanche sizes. This shows a phase transition phenomenon between exponential decay and power law decay of avalanche sizes. Our main technical tools are: (1) A recursion for the ratio between the numbers of weakly and strongly allowed configurations which is proved to have a well-defined stochastic solution; (2) quenched and annealed estimates of the eigenvalues of a product of $n$ random transfer matrices.
Type de document :
Article dans une revue
Journal of Statistical Physics, Springer Verlag, 2012, 147 (4), pp.653-677. <10.1007/s10955-012-0498-6>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00686288
Contributeur : Ellen Saada <>
Soumis le : lundi 9 avril 2012 - 19:00:36
Dernière modification le : mardi 11 octobre 2016 - 12:02:39

Identifiants

Collections

Citation

Frank Redig, Wioletta Ruszel, Ellen Saada. The abelian sandpile model on a random binary tree. Journal of Statistical Physics, Springer Verlag, 2012, 147 (4), pp.653-677. <10.1007/s10955-012-0498-6>. <hal-00686288>

Partager

Métriques

Consultations de la notice

71